Tags

Type your tag names separated by a space and hit enter

Fludarabine-associated autoimmune hemolytic anemia occurring in B-cell chronic lymphocytic leukemia.
Leuk Res. 2006 Dec; 30(12):1589-90.LR

Abstract

Autoimmune phenomena are reported to occur frequently in B-cell chronic leukemia (B-CLL). Fludarabine, one of the most effective chemotherapeutic agents for CLL, may increase the risk of these phenomena and may be life-threatening. Here we present a case of an 80-year-old man with B-CLL who developed autoimmune hemolytic anemia (AIHA), associated with one cycle of fludarabine treatment, and who was successfully treated with rituximab and prednisolone.

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

16542723

Citation

Nishida, Hiroko, et al. "Fludarabine-associated Autoimmune Hemolytic Anemia Occurring in B-cell Chronic Lymphocytic Leukemia." Leukemia Research, vol. 30, no. 12, 2006, pp. 1589-90.
Nishida H, Murase T, Ueno H, et al. Fludarabine-associated autoimmune hemolytic anemia occurring in B-cell chronic lymphocytic leukemia. Leuk Res. 2006;30(12):1589-90.
Nishida, H., Murase, T., Ueno, H., Park, J. W., Yano, T., & Ikeda, Y. (2006). Fludarabine-associated autoimmune hemolytic anemia occurring in B-cell chronic lymphocytic leukemia. Leukemia Research, 30(12), 1589-90.
Nishida H, et al. Fludarabine-associated Autoimmune Hemolytic Anemia Occurring in B-cell Chronic Lymphocytic Leukemia. Leuk Res. 2006;30(12):1589-90. PubMed PMID: 16542723.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Fludarabine-associated autoimmune hemolytic anemia occurring in B-cell chronic lymphocytic leukemia. AU - Nishida,Hiroko, AU - Murase,Tadashi, AU - Ueno,Hironori, AU - Park,Jae Wong, AU - Yano,Takahiro, AU - Ikeda,Yasuo, Y1 - 2006/03/20/ PY - 2006/02/07/received PY - 2006/02/07/revised PY - 2006/02/07/accepted PY - 2006/3/18/pubmed PY - 2007/9/29/medline PY - 2006/3/18/entrez SP - 1589 EP - 90 JF - Leukemia research JO - Leuk. Res. VL - 30 IS - 12 N2 - Autoimmune phenomena are reported to occur frequently in B-cell chronic leukemia (B-CLL). Fludarabine, one of the most effective chemotherapeutic agents for CLL, may increase the risk of these phenomena and may be life-threatening. Here we present a case of an 80-year-old man with B-CLL who developed autoimmune hemolytic anemia (AIHA), associated with one cycle of fludarabine treatment, and who was successfully treated with rituximab and prednisolone. SN - 0145-2126 UR - https://www.unboundmedicine.com/medline/citation/16542723/Fludarabine_associated_autoimmune_hemolytic_anemia_occurring_in_B_cell_chronic_lymphocytic_leukemia_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0145-2126(06)00069-5 DB - PRIME DP - Unbound Medicine ER -